# SDR DALA12006873129

- Difficulty date: August 30, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 30,280 hours, 15,760 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Sleeve
- Condition: Worn
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 PYLON AFT SHACKLE SLEEVE COATING WORN OFF.  NEW SERVICEABLE SLEEVE INSTALLED ON TASK CARD 5450-6010LT.
